Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Trying to gain weight, on protipot powder, longifene appetite stimulator. Side effects on the body after long term use?

sir, i take 2 table spoon protiprot powder with milk in the morning and 1 tablet longifene appetite stimulator tablet before dinner 1/2 hrs and after dinner cobadex CZS 1 tablet and Globac syrup 2 table spoon daily last 2 month .i have wieght gain about 5 kg so any side effect in my body for long period and i stop this tablet and syrup so my weight lose again.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  1445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
There nothing wrong with using protein powders infact i recommend you to use them.But as far as the appetite stimulant goes no harm in taking it but i reccomend to start a small fitness regimen program so that your metabolism is increased and you burn more calories, which in turn will make you hungry.You will keep your gains as long as you eat right.
Thank you and take care
Answered: Thu, 24 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor